Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Cause for numbness and pain in hands and fingers after removal of fibroids?

Hello! A friend of mine had an operation to remove fibroids . After that she experiences numbness and pain in her hands and fingers especially at night. I had the same pain in my hands after gall bladder surgery it took 2 years before my hands started functioning to full capacity though my big right middle finger. Still gets numb especially when its cold
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  386
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi there...
Regarding your concern I want to tell you that after removal of fibroids or gall bladder there is no correlation between Numbness and surgery.
Numbness in hands can be because of Cervical spine problem and involvement of sensory nerves in this area can present with Numbness.
I will suggest you to get your MRI cervical spine to rule out possible cervical spine problem.So get test and proceed further.
Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor